Firmoo > Answers > Eye Health >  question

Question

Ask questions

maria calderin


05/31/2012

Is it common for eye twitching after taking antibiotics?

My doctor prescribed me some antibiotics for a tooth infection. Now the infection has cleared up but it left my eye starting to twitch and getting a red, itchy bump under the eye. Can it be the side effect of antibiotics?
Related Topics : eye twitching
Answer the question

Answers (2)

  • walkbyfth

    05/31/2012

    If eye twitching is caused by the side effect of antibiotics, stop taking these drugs for several days and see if it can go better. If not, it can be other eye disease. You may get an eye infection or allergy. It is better to see an doctor.
  • Marissa george

    05/31/2012

    The itchy bump sounds like a stye. The antibiotics killed good bacteria making you get a stye. Cover your eyes with mild hot towel and use some eye drops. Generally it will disappear several days later.
Jumpto